Newbie

I have just started taking Accutane and find that I am moody – is this something that will go away or will it last the whole time I am taking it?

Related Acne Archive Posts & Questions

3 thoughts on “Newbie

  1. hey jordan – i found i was pretty moody throughout my whole course 🙁
    I was also not feeling too happy because the meds didn’t work very well for me either – so that also caused me to be even MORE depressed and moody.

    Goodluck tho, keep us posted on your progress!

  2. Hey Jordan. I took 80mg/day for 6 months.

    I don’t remember being moody but the bad "initial break out" I had at the two week mark was pretty depressing.

    But then once my face started clearing up, I felt a lot better.

    Just try to remind yourself "it’s just the drug, it’s just the drug" and get through your treatment.

    I think the results are worth the side effects.

Comments are closed.